# SDR DXTA200811253373

- Difficulty date: November 25, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 10,424 hours, 8,524 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Rig
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE CHECK, WHEN LT THROTTLE WAS BROGHT FWD AND RETURNED TO IDLE, ENGINE ROLLED BACK AND SHUT DOWN.  RIGGED THROTTLE LINKAGE AND RAN ACFT STILL SHOT DOWN PERFORMED COMPLETE RIG ON THROTTLE, SAME AS NEW ENGINE INSTALL RAN ACFT TRIED SEVERAL TIMES NO SHUT DOWN ALL WORK IAW LMM 71-00 AND MM 71-01-03.
